Hormones makes me sick

I feel very weak and my joints are crackling like when I used a finasteride and now used a dutasteride. I don’t want be a bold woman – a bold trans-woman. Like a clown.. But.. Dutasteride makes same symptoms like a finasteride. I feel very weak like a fragile class-vase. And maybe I need talk with her, and I get double amount of estrogen, maybe in accident cos I told I use 4mg and there is 8mg. And also I get Androcur (cyproterone acetate) and I don’t know what to do because I feel myself very weak and fragile. I will go that 4mg, 2mg twice and make a conversation with my gynecologist when she came back to work.

I getting upset that my doctor suggest that she will reduce my hormones and I told this my new doctor, who is a gynecologist. She gave me recipes from those DHT-blocker and anti-androgen. Dutasteride is a DHT-blocker, which prevent baldness and that male-patterned baldness. Anti-androgen boost estrogen effectiveness, so I get more feminine and I feel good about that, but my strength is now gone and I am fragile as a class-vase. I have got when I divorced two relationships with lesbians, one of them said that she date only beautiful women. She made me feel like a princess also.. And she was a tomboy lesbian, a butch. And my former ex-girl-friend was also lesbian, 18-years old and I was her first true love.. And she cry when I left her and she said, she never fall in love male.. So I don’t know. Maybe I scare of that twenty years old Rose-Pussy who crushed on my boobs and my body.. I wasn’t reveals my face to her cos I am not sure about her. She makes me feel sexy and talk a lot of her pussy how juicy it is..

I feel now very weak and I need stop taking those pills and speak-up with my gynecologist at first. 2mg+2mg estrogen is very good, but now I need wait when that dutasteride is gone my body. Also I need stop taking cyproterone acetate cos I want back normal state of my body. I want go out and do sport. I am like Lara Croft but now those pills dropped me out off game. I need wait.. And that Dave Asprey, The Bulletproof Diet is very good book, and I love concept of that your body is a chemistry laboratory, which is indeed is. I put chemicals called a dutaseride and cyproterone acetate and those effects on me very quick and also double of estrogen. I am prettier now but I feel that I lost my strength and I become very weak that I cannot do nothing. The Opportunity Cost also.. Or a cost or a price. You get feminine but you lost your physical condition and you cannot do nothing than just lye down.. So I can’t eat those.. I feel also sad..

Tags: No tags

Add a Comment

Your email address will not be published. Required fields are marked *